# SDR AALA20100829DFW01

- Difficulty date: August 28, 2010
- Submitted: August 30, 2010
- Operation: Air carrier
- Aircraft: N767AJ
- Make and model: Boeing 777223
- Aircraft serial: 33539
- Aircraft time: 18,797 hours, 2,388 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE AT 12D.  REPLACED 12D AFT EMERGENCY LIGHT ASSEMBLY.  OPS CHECKED NORMAL.
